# SDR C2XA11CL020

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 14,549 hours, 9,184 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Vibration
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ORD FLT 5863 THE CREW REPORTED A LOUD BANG NOISE AND VIBRATION FELT AFTER GEAR RETRACTION.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED A VISUAL INSPECTION OF THE LANDING GEAR AND HARNESSES.  NO DEFECTS FOUND.  PERFORMED GEAR RETRACTION AND EXTENSION CHECKS.  NO DEFECTS FOUND.  PERFORMED PROXIMITY SWITCH HEALTH CHECKS.  NO DEFECTS FOUND.  PERFORMED GVI OF FLIGHT CONTROLS AND ENGINES.  NO DEFECTS FOUND.  THE AIRCRAFT WAS TEST FLOWN AND TEST FLIGHT WAS SATISFACTORY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
